# SDR GAIA04081OP

- Difficulty date: June 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT INBOARD FLAPS WOULD NOT RETRACT PAS 2 DEGREES.  CREW RETURNED TO FWA WHERE A LANDING WAS MADE WITHOUT INCIDENT, LANDED AT 167600 LBS.  REMOVED AND REPLACED INBOARD FLAP POSITION INDICATOR AND LUBED FLAP QUADRANT ASSEMBLIES.  RAN FLAPS SEVERAL TIMES ON GROUND, OPS CHECK GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW 5-51-271, NO DEFECTS FOUND.  AIRCRAFT IS SAFE FOR FLIGHT AND WAS RETURNED TO SERVICE.  (M)
